I know one of the side effects of meylomacila can be nausea. My best friend is struggling with this. Any ideas how to stop or calm down the nausea from this disease? Will a simple BRAT diet work? She is also losing weight, and doesn't have that much to lose.
Thanks for using the forum. I am happy to address your questions, and my answer will be based on the information you provided here. Please make sure you recognize that this forum is for educational purposes only, and it does not substitute for a formal office visit with a doctor.
Without the ability to examine and obtain a history, I can not tell you what the exact cause of the symptoms is. However I will try to provide you with some useful information.
Sorry to hear that your friend is suffering from significant nausea.
Myelomalacia is a relatively non-specific term and means softening of the spinal cord. It is a sequela of any sort of spinal cord injury which can be from trauma, infection, inflammation, infarction etc.
Myelomalacia can cause nausea directly if it is at a high cervical level or the nausea could be coming from the general process which gave rise to the myelomalacia. In any case, there are several medications for nausea like metoclopramide, ondansetron, domperidone, diphenhydramine, etc. However, I would advise having her evaluated by her doctor to prescribe her these, since these medications can have adverse effects or interact with other medications
Thank you for this opportunity to answer your questions, I hope you find the information I have provided useful, good luck
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.